# SDR 95ZZZX3337

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Engine: Allsn 250C30S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter Cap
- Part number: 6895096
- Condition: Broken
- Location: Gear Box Oil
- Component: 23035179
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

ON 5-31-95 AT 1700, PILOT REPORTED NR 2 ENGINE LOW PRESSURE LIGHT ON.  OIL PRESSURE LOW.  SMELL OF OIL IN CABIN.  SHUT DOWN ENGINE.  SINGLE ENGINE LANDING MADE IN HOUMA.  FOUND EAR ON ENGINE OIL FILTER CAP BROKEN, O-RING CUT.  MINIMUM OIL PRESSURE BEFORE ENGINE SHUT DOWN, 50 PSI.  S-76 IPC, FIGURE 9, SECTION 72-60-00, ITEM 4.
